# SDR SWIA200923247

- Difficulty date: December 8, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 20,283 hours, 17,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD FLOODLIGHT AT ROW 10 INOP.  (FLT 5841)RELAMPED.
